# SDR P5CA0401042

- Difficulty date: February 19, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 75,141 hours, 18,308 cycles
- Engine: Pwa JT9D7Q
- Engine time: 57,546 hours, 14,253 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENG COMPRESSOR STALL.  ENG SHUTDOWN.  REPLACED ENG PER WIC M7100-002 / M7100-011.  ENG RUN & OPS CHECK NORMAL.
